# SDR AALA201507319016

- Difficulty date: July 6, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT COVER SHEET BETWEEN FRAME 53 & FRAME 54, STRINGER 38R - 41R.  REPAIRED COVER SHEET IAW EA 252767.
